# SDR ASAA0540521

- Difficulty date: October 1, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 26,880 hours, 14,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 65C2522011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BUTT SPLICE HAS CORROSION AT EXISTING REPAIR.  REMOVED EXISTING BUTT SPLICE, FABRICATED AND INSTALLED NEW SPLICE IAW SRM.  (K)
